# SDR 02046333

- Difficulty date: February 15, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N333UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41101
- Engine: Garrtt TPE33114HR
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF THE FLIGHT FROM IAD TO EWR, THE CREW REPORTED THAT THE LEFT ENGINE OIL CONTAM LIGHT ILLUMINATED ON THE CAP PANEL.  THE AIRCRAFT RETURNED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL INSPECTED AND FOUND ONE METAL SLIVER ON THE LEFT ENGINE MAGNETIC CHIP DETECTOR.  THE CHIP DETECTOR WAS CLEANED AND REINSTALLED, AN OIL SAMPLE WAS TAKEN FOR SOAP, AND ENGINE RUN OPERATIONAL CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
